# SDR V2JA2011F00197

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N395SS
- Make and model: Piagio P180
- Aircraft serial: 1044
- Aircraft time: 8,165 hours, 6,417 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT GREEN GEAR LIGHT DID NOT COME ON, HYD PRESSURE AT 1000 PSI, AFTER LANDING FOUND LIGHT BULB BURNED OUT.
